arrow
Volume 33, Number 6
Previous Issue Next Issue

Qun Gu & Weiguo Gao

10.4208/jcm.1502-m4539

J. Comp. Math., 33 (2015), pp. 557-575.

Preview Full PDF 1808 23519 Abstract

Yana Di, Jelena Popovic & Olof Runborg

10.4208/jcm.1503-m4532

J. Comp. Math., 33 (2015), pp. 576-586.

Preview Full PDF 1702 22433 Abstract

Yuanling Niu, Chengjian Zhang & Kevin Burrage

10.4208/jcm.1507-m4505

J. Comp. Math., 33 (2015), pp. 587-605.

Preview Full PDF 1611 22998 Abstract

Carolina Domínguez, Gabriel N. Gatica & Salim Meddahi

10.4208/jcm.1509-m4492

J. Comp. Math., 33 (2015), pp. 606-641.

Preview Full PDF 1645 22859 Abstract

Yuanpeng Zhu & Xuli Han

10.4208/jcm.1509-m4414

J. Comp. Math., 33 (2015), pp. 642-684.

Preview Full PDF 1731 23166 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard